Header

UZH-Logo

Maintenance Infos

The principle of the diffusion of arbitrary constants


Barbour, A D (1972). The principle of the diffusion of arbitrary constants. Journal of Applied Probability, 9:519-541.

Statistics

Altmetrics

Downloads

4 downloads since deposited on 03 Nov 2009
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1972
Deposited On:03 Nov 2009 12:04
Last Modified:06 Dec 2017 21:21
Publisher:Applied Probability Trust
ISSN:0021-9002
Publisher DOI:https://doi.org/10.2307/3212323

Download